# SDR CALA9601240

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AND CRACKS ON THRESHOLD STRUCTURE BELOW CABIN FLOOR AT BS 1178, LBL 18 TO RBL 18.  A NEW THRESHOLD WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
